MAUDE Adverse Event Report: TIDI PRODUCTS LLC FOAM LIMB HOLDER; RESTRAINT, PROTECTIVE

TIDI PRODUCTS LLC FOAM LIMB HOLDER; RESTRAINT, PROTECTIVE
Model Number 2532
Medical Device Problem Code Break (1069)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Evaluation of the returned product noted only a single restraint was returned for evaluation, sold in pair.The bed connecting strap with a female buckle on one end is missing.The wrist foam material has been torn at the inner box x stitch; the origin of the failure has started at the stitching where the foam, webbing, and wash label are sewn together.The webbing around the wrist prevents the foam material from being pulled and torn farther.The return restraint was manufactured within the specifications when compared to the product drawing.The complaint description indicated that an rn who was simulating as a patient was struggling with the restraint and was able to tear the foam material about an inch long at the inner box stitch indicating that the applied force has exceeded the threshold limit of the product.The instructions for use (ifu) were reviewed and found to provide adequate instructions and warnings for safe and effective use of the device.The ifu states, additional or different body or limb restraints may be needed if the patient pulls violently against the bed straps, to reduce the risk of the patient getting access to the line/ wound/tube site, or to prevent from flailing or bucking up and down and causing self-injury.Additionally, the ifu contraindications state do not use this device with someone who has continued highly aggressive or combative behavior, self-destructive behavior, or deemed to be an immediate risk to others or to self.At this time there is no evidence that a manufacturing non-conformity contributed to the reported complaint, and the instructions for use were reviewed and determined to provide adequate instructions and warnings for the safe and effective use of the device.Therefore, no corrective or preventative actions are necessary.All complaints are trended and reviewed by management on a monthly basis.As part of this monthly review, any excursion above the control limits for this failure mode will be assessed, documented and acted upon as warranted.Manufacturer reference file (b)(4).
 
Event or Problem Description
Customer reporting a complaint on product # 2532.Customer states during a demostration that an rn was struggling with restraint applied simulating as if a patient was wearing the restraint.The rn was able to tear the restraint in half.Customer has the restraint for evaluation lot # 4011t057.

Brand Name
FOAM LIMB HOLDER
Common Device Name
RESTRAINT, PROTECTIVE
Manufacturer (Section D)
TIDI PRODUCTS LLC
570 enterprise drive
neenah WI 54956
Manufacturer Contact
chris rahn
570 enterprise drive
neenah, WI 54956
9207514300
MDR Report Key19336734
Report Number2182318-2024-00063
Device Sequence Number16789781
Product Code FMQ
UDI-Device Identifier10190676004789
UDI-Public10190676004789
Combination Product (Y/N)N
Initial Reporter StateWI
Initial Reporter CountryUS
PMA/510(K) Number
EXEMPT
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source User Facility
Initial Reporter Occupation Other
Type of Report Initial
Report Date (Section B) 04/17/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Device Model Number2532
Device Catalogue Number2532
Device Lot Number4011T057
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer04/24/2024
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 04/17/2024
Initial Report FDA Received Date05/16/2024
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured01/11/2024
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Unknown
Patient Sequence Number1
Patient SexUnknown